Aa
A
A
A
Close
Women's Health Community
65.9k Members
Avatar universal

Depo shot and pregnancy

So I took my first dose of the depo shot in May of last year and a couple of weeks later I started bleeding and have not stopped since (about 10 months ago)

I was supposed to get my last shot feb 22nd but I decided not to because I want to get my periods back on track and then try doing the pill because I can't take bleeding every day anymore.

It has now been 21 days and I am bleeding more than before, my boobs hurt SOOOO bad and are leaking collustrum, I'm bloated, and I'm ALWAYS tired but can't sleep at night
1 Responses
4769306 tn?1568490209
This is very confusing and cause of concern. I really think you need to call your OB off explain to the nurse exactly whats going on so they can get you ASAP!!!! 21 day bleeing and its getting heavier and the collustrum leaking may not be a good thing... please make the call
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.